# SDR ASOA2013101809238

- Difficulty date: October 9, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 26,677 hours, 24,320 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK CHAFED AT LT AND RT BL 46 AND T/E RT APPROX 1" X 1" X .025" DEEP, LT APPROX 2" X .700" X .020" DEEP.  COMPLIED WITH EC/TC REO 601R-57-21-880 IAW REO 601R-57-21-880 REV C, DATED 07/18/2011 AS WRITTEN.
